TU Berlin

Fachgebiet Algorithmische AlgebraJournal Publications

Page Content

to Navigation

There is no English translation for this web page.

Journal Publications

On the complexity of deciding connectedness and computing Betti numbers of a complex algebraic variety
Citation key S-On-The-Complexity-Of-Deciding-Connectedness-And-Computing-Betti-Numbers-Of-A-Complex-Algebraic-Variety
Author Peter Scheiblechner
Pages 359-379
Year 2007
Journal Journal of Complexity
Volume 23
Number 3
Abstract We extend the lower bounds on the complexity of computing Betti numbers proved in [Buergisser, Cucker] to complex algebraic varieties. More precisely, we first prove that the problem of deciding connectedness of a complex affine or projective variety given as the zero set of integer polynomials is PSPACE-hard. Then we prove FPSPACE-hardness for the more general problem of computing Betti numbers of fixed order of a complex projective variety.
Link to publication Link to original publication Download Bibtex entry

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe